Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Slight fever, vomitting, greyish coloured stool. Done blood test. Increased liver enzymes. Suggestions, further investigations?

hello doctor,
my brother is 26 yrs old, with no history of alcohol consumption, he is not well since a week now. he had slight fever, vomiting, n greyish coloured stool,. he underwent urine, stool n blood tests yesterday. he has no fever now, his appetite is also not disturbed i;e he is eating well. he has increased billirubin levels, but d alarming increase of liver enzymes is bothering me a lot. sgot is 700 and sgpt is around 2000. so what does it suggests? and wat all further investigations are nedeed?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

thanks for asking.

Very high levels of the liver enzymes indicates Acute Hepatitis, i.e the acute injury to the liver.

there are various causes of the acute hepatitis like viral, drugs, alcohol, toxins etc.

he needs a variety of tests to get to the cause of the problem including the scanning of the liver and biliary tree along with hospitalization to give support to the liver.

Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor